Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 432704, 13 pages
http://dx.doi.org/10.1155/2013/432704
Research Article

Asymptotic Behavior of the Stochastic Rayleigh-van der Pol Equations with Jumps

1School of Mathematical Sciences, Guangxi Teachers Education University, Nanning 530001, China
2College of Mathematics and Information Science, Guangxi University, Nanning 530004, China

Received 20 May 2013; Revised 2 July 2013; Accepted 2 July 2013

Academic Editor: Józef Banaś

Copyright © 2013 ZaiTang Huang and ChunTao Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Applebaum, Lévy Processes and Stochastic Calculus, vol. 116 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, Cambridge, UK, 2nd edition, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. F. Bass, “Stochastic differential equations with jumps,” Probability Surveys, vol. 1, pp. 1–19, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. C. W. Li, Z. Dong, and R. Situ, “Almost sure stability of linear stochastic differential equations with jumps,” Probability Theory and Related Fields, vol. 123, no. 1, pp. 121–155, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. Situ, Theory of Stochastic Differential Equations with Jumps and Applications, Mathematical and Analytical Techniques with Applications to Engineering, Springer, Berlin, Germany, 2005. View at MathSciNet
  5. J. E. Figueroa-López, R. Gong, and C. Houdré, “Small-time expansions of the distributions, densities, and option prices of stochastic volatility models with Lévy jumps,” Stochastic Processes and their Applications, vol. 122, no. 4, pp. 1808–1839, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. X. Sun and J. Duan, “Fokker-Planck equations for nonlinear dynamical systems driven by non-Gaussian Lévy processes,” Journal of Mathematical Physics, vol. 53, no. 7, Article ID 072701, 10 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  7. L. Arnold, Random Dynamical Systems, Springer Monographs in Mathematics, Springer, New York, NY, USA, 1998. View at MathSciNet
  8. Z. Huang, Q. Yang, and J. Cao, “Stochastic stability and bifurcation for the chronic state in Marchuk's model with noise,” Applied Mathematical Modelling, vol. 35, no. 12, pp. 5842–5855, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. K. R. Schenk-Hoppé, “Random attractors—general properties, existence and applications to stochastic bifurcation theory,” Discrete and Continuous Dynamical Systems, vol. 4, no. 1, pp. 99–130, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. Li and W. Xu, “Stochastic stabilization of first-passage failure of Rayleigh oscillator under Gaussian white-noise parametric excitations,” Chaos, Solitons and Fractals, vol. 26, no. 5, pp. 1515–1521, 2005. View at Google Scholar
  11. Z. Lin, J. Liu, W. Zhang, and Y. Niu, “Stabilization of interconnected nonlinear stochastic Markovian jump systems via dissipativity approach,” Automatica, vol. 47, no. 12, pp. 2796–2800, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Y. Xie, “The random attractors of stochastic Duffing-van der Pol equations with jumps,” Chinese Journal of Applied Probability and Statistics, vol. 26, no. 1, pp. 9–23, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. Touboul and G. Wainribc, “Bifurcations of stochastic differential equations with singular diffusion coefficients,” http://arxiv.org/abs/1205.0172.
  14. H. Fink and C. Klüppelberg, “Fractional Lévy-driven Ornstein-Uhlenbeck processes and stochastic differential equations,” Bernoulli, vol. 17, no. 1, pp. 484–506, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  15. C. W. Li and G. L. Blankenship, “Almost sure stability of linear stochastic systems with Poisson process coefficients,” SIAM Journal on Applied Mathematics, vol. 46, no. 5, pp. 875–911, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. Rong, “On solutions of backward stochastic differential equations with jumps and applications,” Stochastic Processes and their Applications, vol. 66, no. 2, pp. 209–236, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet